Access count of this item: 115

Files in This Item:
File Description SizeFormat 
0831-05.pdf506.33 kBAdobe PDFView/Open
Title: Tolerance Analysis of Linear Resistive Network by interval Mathematics
Authors: OKUMURA, Kohsi
SAKANASHI, Koh
Author's alias: 奥村, 浩士
坂梨, 興
Issue Date: Apr-1993
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 831
Start page: 48
End page: 52
URI: http://hdl.handle.net/2433/83374
MR Number: 1277651
Appears in Collections:0831 精度保証付き数値計算法とその応用

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.